# SDR USAA2014010300001

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,824 hours, 15,082 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LAVATORY DETECTOR FAULT MESSAGE.  R & R LAVATORY A SMOKE DETECTOR FILTER.  FILTER WAS DIRTY & BLOCKING AIRFLOW.  OPERATIONS CHECKED GOOD IAW AMM 26-17-15-400.
